Can effexor contribute to high blood pressure?
- 23 Jul 2010 by sandie1208
- effexor, high blood pressure
my blood pressure is starting to rise could it be from the meds? i dont want to stop the effexor but am concerned
23 Jul 2010
Yes it can and it is a less common side effect, but it should be monitored.
Contact your doctor to inform him-her anyway.
Report side effects to FDA at 1-800-FDA-1088.
Have a good weekend
23 Jul 2010
Hi, maso is right, it sure can cause BP to go up.
Good luck to you.
24 Jul 2010
I would say yes to.
Some side effects can be serious from this Med.
•fast, pounding, or irregular heartbeat
fast or irregular heartbeat
•unusual bruising or bleeding
These are just warning signs of serious side effects
Gods love and Peace
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... being in the 160's, then later on it will be just under or just over 100. Which make me feel really light headed, I eat ok and drink plenty. ...
5 answers • 19 Jan 2013
I am dealing with it. One of the side effects that it will cause fast heart beat. Can that have something to do with high blood pressure??? I have ...
1 answer • 19 Feb 2013
My daughter recently had her Mirena removed and immediately her blood pressure became dangerously high. Drs are baffled and normal meds for high ...
1 answer • 23 Feb 2013
... take indapamide.but still I'm not take it .what is best Madicen for my case to monitor my blood pressure? Chech my drugs list
1 answer • 24 Apr 2015